Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Zubkov Andrei Mikhailovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. A. M. Zubkov, A. A. Serov, Diskr. Mat., 29:1 (2017), 17–26  mathnet  crossref  elib
2. A. M. Zubkov, K. A. Kolesnikova, “Limit theorem for the additive replacement process”, Teor. Veroyatnost. i Primenen., 62:2 (2017), 393–404  mathnet  crossref  mathscinet  elib
3. A. M. Zubkov, O. P. Orlov, Diskr. Mat., 29:2 (2017), 3–17  mathnet  crossref  elib
4. Vasiliy Kruglov, Andrey Zubkov, “Number of Pairs of Template Matchings in $q$-ary Tree with Randomly Marked Vertices”, Analytical and Computational Methods in Probability Theory, Lecture Notes in Computer Science (LNCS), Lecture Notes in Comput. Sci., 10684, ACMPT 2017, Springer, 2017, 336–346  mathnet  crossref
5. Marina Filina, Andrey Zubkov, “Algorithm of exact computation of decomposable statistics distributions and its applications”, Analytical and Computational Methods in Probability Theory, Lecture Notes in Comput. Sci., 10684, Springer, 2017, 476–484  mathnet  crossref

   2016
6. A. M. Zubkov, M. P. Savelov, Diskr. Mat., 28:3 (2016), 49–58  mathnet  crossref  mathscinet  elib
7. M. V. Filina, A. M. Zubkov, “Some remarks on the noncentral Pearson statistics distributions”, Computer Data Analysis and Modeling: Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), eds. S. Aivazian, P. Filzmoser, Y. Kharin, Publishing center of BSU, Minsk, 2016, 155–158
8. A. A. Serov, A. M. Zubkov, “Two-sided inequalities for the average number of elements in the union of images of finite set under iterations of random equiprobable mappings”, Computer Data Analysis and Modeling. Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), Publishing Center of BSU, Minsk, 2016, 55–57
9. A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with randomly labelled vertices”, Computer Data Analysis and Modeling. Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), Publishing Center of BSU, Minsk, 2016, 189–192
10. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, Diskr. Mat., 28:4 (2016), 3–5  mathnet  crossref  mathscinet  elib
11. È. È. Gasanov, A. M. Zubkov, N. V. Klykova, “The algorithm for identical object searching with bounded worst-case complexity and linear memory”, Discrete Math. Appl., 26:5 (2016), 273–278  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
12. V. A. Vatutin, A. M. Zubkov, “Pamyati Borisa Aleksandrovicha Sevastyanova”, TVP, 60:1 (2015), 151–162  mathnet  crossref  elib; V. A. Vatutin, A. M. Zubkov, “In memoriam of Boris Aleksandrovich Sevastianov”, Theory Probab. Appl., 60:1 (2016), 162–171  crossref  isi  scopus
13. A. M. Zubkov, K. A. Kolesnikova, “Tsep Markova s teoretiko-chislovym predelnym raspredeleniem”, Diskret. matem., 27:3 (2015), 17–24  mathnet (cited: 1)  crossref  mathscinet  zmath  elib; Andrey M. Zubkov, Kseniya A. Kolesnikova, “A Markov chain with number-theoretic limit distribution”, Discrete Math. Appl., 26:2 (2016), 125–130  crossref  mathscinet  zmath  isi  elib  scopus
14. A. M. Zubkov, V. I. Kruglov, “Povtoreniya tsepochek na binarnom dereve so sluchainymi metkami vershin”, Diskret. matem., 27:4 (2015), 38–48  mathnet (cited: 1)  crossref  mathscinet  zmath  elib; A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with random labels of vertices”, Discrete Math. Appl., 26:3 (2016), 145–153  crossref  mathscinet  zmath  isi  elib  scopus
15. A. M. Zubkov, A. A. Serov, “Dvustoronnie neravenstva dlya srednikh chisel elementov v ob'edineniyakh obrazov konechnogo mnozhestva pri iteratsiyakh sluchainykh ravnoveroyatnykh otobrazhenii”, XVI Vserossiiskii Simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi–Dagomys, 27 sentyabrya – 4 oktyabrya 2015 g.), Obzor. prikl. i prom. matem., 22, no. 5, 2015

   2014
16. A. M. Zubkov, V. I. Kruglov, “Statistical characteristics of weight spectra of random linear codes over $\mathrm{GF}(p)$”, Mat. Vopr. Kriptogr., 5:1 (2014), 27–38  mathnet  elib
17. A. M. Zubkov, V. I. Kruglov, “Probabilistic characteristics of weight spectra of random linear subcodes over $\mathrm{GF}(p)$”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 118–121  mathnet  elib
18. A. M. Zubkov, “Moments of weights of random nonuniform Boolean functions”, Mat. Vopr. Kriptogr., 5:3 (2014), 5–15  mathnet  elib
19. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Diskret. matem., 26:3 (2014), 30–44  mathnet  crossref  mathscinet  elib; A. M. Zubkov, B. I. Selivanov, “On a statistic for testing the homogeneity of polynomial samples”, Discrete Math. Appl., 25:2 (2015), 109–120  crossref  mathscinet  isi  elib  scopus
20. A. M. Zubkov, A. A. Serov, “Sovokupnost obrazov podmnozhestva konechnogo mnozhestva pri iteratsiyakh sluchainykh otobrazhenii”, Diskret. matem., 26:4 (2014), 43–50  mathnet (cited: 2)  crossref  mathscinet  elib; A. M. Zubkov, A. A. Serov, “Images of subset of finite set under iterations of random mappings”, Discrete Math. Appl., 25:3 (2015), 179–185  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
21. A. M. Zubkov, V. I. Kruglov, “On the vectors' weights in random linear spaces over $\mathrm{GF}(p)$”, Review of Applied and Industrial Mathematics, 21:4 (2014), 366–368  mathnet

   2013
22. V. E. Tarakanov, A. M. Zubkov, “Cycle structure of power mappings in a residue classes ring”, Discrete Math. Appl., 23:3-4 (2013), 273–298  mathnet  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)
23. A. M. Zubkov, T. A. Tatarenko, “The Equivalence between the Schur Order and the Stochastic Orders Generated by the Scheme of Allocation of Particles into Cells”, Math. Notes, 93:1 (2013), 69–74  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
24. M. V. Filina, A. M. Zubkov, “Differences between the Pearson statistics distribution function and non-central chi-square distribution function”, Plenary lecture, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 1, Publishing center of BSU, Minsk, 2013, 138–139
25. A. M. Zubkov, V. I. Kruglov, “Weight spectra of random linear codes”, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 2, Publishing center of BSU, Minsk, 2013, 20–22
26. D. O. Menshenin, A. M. Zubkov, “Hypotheses testing for binary sequences obtained by the Neumann transform”, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 2, Publishing center of BSU, Minsk, 2013, 23–25
27. A. M. Zubkov, “New inequalities for the binomial law and for the total variation distance between iid samples”, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 2, Publishing center of BSU, Minsk, 2013, 48–50
28. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter XI. Deviations of the distribution function of sums of independent variables from a specific distribution function”, Review of Applied and Industrial Mathematics, 20:4 (2013), 481–524  mathnet
29. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter IX. Inequalities for distribution of maximum of sums of random variables”, Review of Applied and Industrial Mathematics, 20:2 (2013), 104–130  mathnet

   2012
30. A. M. Zubkov, D. O. Men'shenin, “Properties of the Székely–Móri Symmetry Criterion Statistics in the Case of Binary Vectors”, Math. Notes, 91:4 (2012), 517–527  mathnet  crossref  crossref  mathscinet  isi  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
31. A. M. Zubkov, M. V. Filina, “Exact computation of distributions by means of Markov chains”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 114–116  mathnet
32. A. M. Zubkov, A. A. Serov, “Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 11–13  mathnet
33. A. M. Zubkov, V. I. Kruglov, “On distributions of weight spectra for random linear binary codes”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 10–11  mathnet
34. A. M. Zubkov, A. A. Serov, “Nezamechennye nailuchshie neravenstva dlya binomialnogo zakona”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i eë prilozheniya», posvyaschënnaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya), Tezisy dokladov, LENAND, 2012, 35–36
35. A. A. Serov, A. M. Zubkov, “Testing properties of Boolean mappings”, Workshop Current Trends in Cryptology (Nizhny Novgorod, 2 July), 2012, 32
36. A. M. Zubkov, V. I. Kruglov, “Moments of codeword weights in random binary linear codes”, Mat. Vopr. Kriptogr., 3:4 (2012), 55–70  mathnet  elib
37. A. Zubkov, V. Kruglov, “On the Distribution of Weight Spectra of Random Linear Binary Codes”, Proceedings of Workshop on Current Trends in Cryptology (Nizhny Novgorod), 2012, 29–31
38. A. M. Zubkov, D. O. Menshenin, “Svoistva statistiki kriteriya simmetrichnosti Shekeli i Mori v sluchae dvoichnykh vektorov”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i eë prilozheniya», posvyaschënnaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya), Tezisy dokladov, LENAND, 2012, 35–34
39. A. M. Zubkov, T. A. Tatarenko, “Ekvivalentnost ryada otnoshenii poryadka na mnozhestve diskretnykh raspredelenii”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i eë prilozheniya», posvyaschënnaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya), Tezisy dokladov, LENAND, 2012, 37–38
40. A. M. Zubkov, M. V. Filina, “Svoistva raspredeleniya statistiki Pirsona dlya konechnykh vyborok”, Mezhdunarodnaya konferentsiya «Teoriya veroyatnostei i eë prilozheniya», posvyaschënnaya 100-letiyu so dnya rozhdeniya B. V. Gnedenko (Moskva, 26–30 iyunya), Tezisy dokladov, LENAND, 2012, 39–40
41. A. M. Zubkov, A. A. Serov, “Polnoe dokazatelstvo universalnykh neravenstv dlya funktsii raspredeleniya binomialnogo zakona”, TVP, 57:3 (2012), 597–602 , arXiv: 1207.3838  mathnet (cited: 7)  crossref  elib (cited: 2); A. M. Zubkov, A. A. Serov, “A complete proof of universal inequalities for distribution function of binomial law”, Theory Probab. Appl., 57:3 (2013), 539–544  crossref  isi (cited: 8)  elib (cited: 4)  scopus (cited: 9)
42. A. M. Zubkov, V. I. Kruglov, “On the distribution of weight spectra of random linear subspaces”, Review of Applied and Industrial Mathematics, 19:4 (2012), 564–566  mathnet
43. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter V. Inequalities for joint distributions of two random variables”, Review of Applied and Industrial Mathematics, 19:4 (2012), 498–528  mathnet
44. A. M. Zubkov, N. P. Salikhov, “Inequalities of Probability Theory: A Collection. Chapter III. Inequalities for moments of functions in several variables”, Review of Applied and Industrial Mathematics, 19:2 (2012), 97–192  mathnet

   2011
45. M. V. Filina, A. M. Zubkov, “Tail properties of Pearson statistics distributions”, Austrian J. Statistics, 40:1-2 (2011), 47–54
46. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011), 111–112  mathnet
47. A. M. Zubkov, N. A. Kharitonova, E. V. Khil, “Rasstoyaniya mezhdu lokalnymi maksimumami v posledovatelnostyakh sluchainykh velichin”, TVP, 56:4 (2011), 690–703  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  mathscinet (cited: 1)  elib; A. M. Zubkov, N. A. Kharitonova, E. V. Khil, “Gaps between local maxima in sequences of random variables”, Theory Probab. Appl., 56:4 (2012), 590–601  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
48. A. M. Zubkov, N. P. Salikhov, “Kollektsiya neravenstv teorii veroyatnostei. Glava I. Neravenstva dlya momentov funktsii ot sluchainoi velichiny”, Obozrenie prikl. i promyshl. matem., 18:6 (2011), 863–959

   2010
49. A. A. Serov, A. M. Zubkov, “On the number of Boolean functions in a given neighbourhood of the affine functions set”, Computer Data Analysis and Modeling: Complex Sthohastic Data and Systems, Proc. of the 9th Intern. Conf. (Minsk, 7–11 September 2010), v. 2, BSU, 2010, 67–70
50. A. M. Zubkov, A. A. Serov, “Otsenki chisla bulevykh funktsii, imeyuschikh affinnye priblizheniya zadannoi tochnosti”, Materialy Kh Mezhdunarodnogo seminara «Diskretnaya matematika i ee prilozheniya» (Moskva, 1–6 fevralya 2010 g.), Izd-vo mekhaniko-matematicheskogo fakulteta MGU, 2010, 230–232
51. A. M. Zubkov, B. A. Sevastyanov, V. P. Chistyakov, Sbornik zadach po teorii veroyatnostei, 3-e izd., Lan, SPb, 2010 , 319 pp.
52. A. M. Zubkov, A. A. Serov, “Bounds for the number of Boolean functions admitting affine approximations of a given accuracy”, Discrete Math. Appl., 20:5-6 (2010), 467–486  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 4)
53. A. M. Zubkov, “Computation of distributions of the numbers of components and cyclic points for random mappings”, Mat. Vopr. Kriptogr., 1:2 (2010), 5–18  mathnet  elib
54. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010), 3–4  mathnet  crossref  mathscinet  elib
55. N. A. Kharitonova, E. V. Khil, A. M. Zubkov, “Goodness-of-fit test based on local maxima”, Proc. CDAM'2010, v. 1, Minsk, 2010, 74–76


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017